Remarks on p-torsion of algebraic surfaces
Compositio Mathematica, Tome 52 (1984) no. 2, p. 197-202
@article{CM_1984__52_2_197_0,
     author = {Lang, William E.},
     title = {Remarks on $p$-torsion of algebraic surfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {197-202},
     zbl = {0583.14012},
     mrnumber = {750355},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_197_0}
}
Lang, William E. Remarks on $p$-torsion of algebraic surfaces. Compositio Mathematica, Tome 52 (1984) no. 2, pp. 197-202. http://www.numdam.org/item/CM_1984__52_2_197_0/

[1] M. Artin: Some numerical criteria for contractability of curves on algebraic surfaces. Amer. Journ. Math. 84 (1962) 485-496. | MR 146182 | Zbl 0105.14404

[2] P. Blass: Zariski surfaces, preprint. | MR 564489

[3] P. Blass: Some geometric applications of a differential equation in characteristic p > 0 to the theory of algebraic surfaces, preprint. | Zbl 0561.14018

[4] E. Bombieri and D. Mumford: Enriques' classification of surfaces in char. p. III. Invent. Math. 35 (1976) 197-232. | MR 491720 | Zbl 0336.14010

[5] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics, Vol. 156. Berlin, Heidelberg, New York: Springer (1970). | MR 282977 | Zbl 0208.48901

[6] W.E. Lang: Quasi-elliptic surfaces in characteristic three. Ann. Sci. Ec. Norm. Sup. (4), 12 (1979) 473-500. | Numdam | MR 565468 | Zbl 0457.14015

[7] W.E. Lang: Examples of surfaces of general type with vector fields, preprint. | MR 717611

[8] W.E. Lang and N.O. Nygaard: A short proof of the Rydakov-Saferevic theorem. Math. Ann. 251 (1980) 171-173. | MR 585962 | Zbl 0457.14018

[9] S. Mori: On a generalization of complete intersections, J. Math. Kyoto Univ. 15 (1975) 619-646. | MR 393054 | Zbl 0332.14019

[10] D. Mumford: Theta characteristics of an algebraic curve. Ann. Sci. Ec. Norm. Sup. (4), 4 (1971) 181-192. | Numdam | MR 292836 | Zbl 0216.05904

[11] L. Robbiano: A problem of complete intersections, Nagoya Math. J. 52 (1973) 129-132. | MR 332807 | Zbl 0258.14015

[SGA7] Seminaire de Geometrie Algebrique 7, Tome II, Lecture Notes in Mathematics, Vol. 340. | Zbl 0258.00005